# SDR 2008FA0000748

- Difficulty date: November 1, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: CB959
- Part serial: 00214388
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TANKS WERE FOUND TO HAVE SIGNIFICANT LEAKS IN AN AREA NOT CLOSE TO ANY SEAMS, WELDS, OR BOSSES. THERE WERE NO VISIBLE DENTS, DINGS, SCRATCHES, GOUGES OR OTHER DAMAGE IN THE AREAS OF THE LEAKS. THE LEAK HOLES WERE MUCH SMALLER THAN THE DIAMETER OF A PIN AND WERE NOT VISUALLY DETECTABLE. TANKS WERE TAGGED UNAIRWORTHY.  FUEL TANKS WERE ALSO TAGGED UNAIRWORTHY PENDING FURTHER TESTINGS AS A PRECAUTION.  (K)
